# SDR USAA2010032990660

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON FORWARD SIDE OF SKIN CLIP AT FR35.1 BETWEEN S41R TO S42R.  REPLACED SKIN CLIP AT FR35.1 BETWEEN S41R TO S42R IAW A321 SRM 53-21-12, 51-26-11 & 51-72-11.
